Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have tiredness, abdominal pain, stiffness in muscles, constipation and gastric issues. Had typhoid. Solution?

hi i had typhoid fever about a year ago but still i feel tired pain in head abdominal pain and weakness and stiffness in the muscles and having lymph nodes at the right side of my creases and on the other side no lymph nodes but i feel discomfort some time its painful got grastric issues and stool color some times its black and some time its green in color and constipation problem as well some time urine burning but physically i am putting on weight but feel weaker from inside the body
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
You had typhoid fever 1 year back. During typhoid the intestines and liver are effected badly probably that is the reason for your weakness, Abdominal pain, associated anorexia, hence stiff ness of muscles, change in stools colour, etc. are all suggest intestinal effect.
Some times you are getting burning sensation of urine , may suggest urine infection, Or metabolic acidosis due to above reasons.
I adviseyou to consult a gastroenterologist for diagnosis and treatment. You may have to take U.S.scanning besides other routine tests for confermation.
Wishing for a quick recovery.
Best regards.
Answered: Wed, 3 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor